# SDR 7AHR20130731001

- Difficulty date: July 31, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 39,063 hours, 37,247 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Part number: 3920274525
- Condition: Broken
- Location: Nr 5 Slat Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK THE NR 5 SLAT DRIVE CABLE WAS FOUND TO HAVE BROKEN WIRES.  CABLE WAS R & R.
